# SDR CALA2017122004549

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 71,466 hours, 8,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK THE EMERGENCY LIGHTS, FIND THAT BOTH DOOR 4R EXIT IDENT SIGNS DOES NOT COME ON. REPLACED THE CABIN 4R AREA M33408 EMERGENCY BATTERY PACK AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-06-960-803 REV 8 1.
